# SDR GTIA2024070638216

- Difficulty date: July 3, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 22,364 hours, 9,646 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING FINAL APP. (3000') FLAPS 2. STARTED DISSIPPATING WHEN PROCEDURE REQUESTED TO SWITCH PACK # 2 OFF. "FUMES ODOR" PERCIVED IN PAX CABIN.-PER TSM 05-50-00-810-831-A PERFORMED FUME EVENT INSPECTION IAW AMM 49-00-00. NO EVIDENCE OF ODOR AND / OR FUMES NOTED AT THIS TIME. A/C OK FOR SVC.
